Too Much Ultram. HELP!

Discussion in 'Fibromyalgia Main Forum' started by ~Sibyle~, Jan 9, 2006.

  1. ~Sibyle~

    ~Sibyle~ New Member

    Does anyone know if taking 150 mg of Ultram at once will hurt you?

    I accidently took too much and need to know if I am going to have a problem.
    I normally take 100 mg at a time.
    TIA
  2. ~Sibyle~

    ~Sibyle~ New Member

    I feel dizzyish and nauseated but not too bad. Kinda like the feeling you get when starting a narcotic med.

    UUUUUHG! I am so upset with myself for not paying closer attention to what I was doing!!
  3. ~Sibyle~

    ~Sibyle~ New Member

    I did call the pharmacy. They said that I will be fine.

    I drank some water and ate some food and I am feeling better now.

    Thanks so much for the advise :)
  4. musikmaker

    musikmaker New Member

    We all need to be real careful with all the meds we take. When in so much pain we can get spacey. Not to mention the fog.
  5. roseylisa

    roseylisa New Member

    Wondering does the ultram work for you?
  6. ~Sibyle~

    ~Sibyle~ New Member

    I have to take it on a schedule and some days it helps more than others.

    I have never taken over 100 mg at a time though.
  7. ~Sibyle~

    ~Sibyle~ New Member

    I am so sorry to hear about your daughter. I hope she gets better very soon.



    HUGS!!!!
  8. Txslady

    Txslady New Member

    I have set up a speadsheet that I print each week for medications. When I take a medication I write the time in the box. I have memory problems also so I can't remember what I have and have not taken and when. I also keep these in a binder so when I go to the doc I can show him how much I have taken of what. I also have a place for notes so I can note any major problems that day.

    Shannon